Alert archive / North Carolina / Special Weather Statements in 2014
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at May 26, 2014, 3:21 PM EDT for Yadkin County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 3:21 PM EDT (19:21 UTC)
- Expired
- May 26, 2014, 3:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Blacksburg, VA
County Yadkin County, NC
The radar
The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496
WWUS81 KRNK 261921
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT MON MAY 26 2014
NCZ020-261945-
YADKIN NC-
321 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 345 PM EDT
* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SWANCREEK...MOVING TO THE SOUTHEAST AT
15 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
SWANCREEK...
AND BROOKS CROSSROADS.
LAT...LON 3613 8088 3620 8088 3620 8087 3614 8070
3607 8077
TIME...MOT...LOC 1919Z 304DEG 15KT 3616 8086
$$
DSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at May 26, 1:37 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 26, 1:37 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 137 PM EDT MON MAY 26 2014 .SYNOPSIS... HIGH PRESSURE REMAINS OFF THE SOUTHEAST COAST THIS AFTERNOON...ALLOWING A WARMER AND MORE HUMID SOUTHWEST FLOW TO DEVELOP. A COLD FRONT WILL MOVE SOUTH INTO THE GREAT LAKES THIS AFTERNOON...GRADUALLY REACHING THE OHIO VALLEY BY WEDNESDAY. ON THURSDAY THIS FRONT WILL EXTEND FROM THE CAROLINAS BACK TO THE NORTHERN PLAINS. && .NEAR TERM /THROUGH TONIGHT/... AS OF NOON EDT MONDAY... MADE ADJUSTMENTS TO POPS THIS AFTERNOON TO REFLECT MORE OF A ISOLATED TO SCATTERED NATURE PER LATEST HRRR. VIS SAT AND WEB CAMS DEPICT CU THICKENING UP OVER THE SRN BLUE RIDGE BUT TOWERS ARE NOT YET SEEN...SO CONVECTIVE DEVELOPMENT TO BE DELAYED UNTIL AFTER 1 PM. APPEARS WILL SEE ANY SHOWERS OR STORMS OVER THE SRN BLUE RIDGE DRIFT SE INTO THE FOOTHILLS/PIEDMONT. STILL NOT REALLY SEEING TOO MUCH OF A THREAT GREATER THAN 40 POPS. BUMPED HIGHS UP TOWARD MID TO UPPER 80S EAST...AS TEMPS ALREADY RUNNING ABOUT 3 DEGREES WARMER THAN FORECAST. PREVIOUS VALID DISCUSSION... SHOULD SEE CONVECTION WANE IN THE EVENING BUT KEPT SLIGHT CHANCE POPS INTO OVERNIGHT IN THE FAR WRN CWA. MAV GUIDANCE LOOKED REASONABLE FOR LOWS TONIGHT. && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... AS OF 330 AM EDT MONDAY... A BAROCLINIC ZONE LIFTS BACK NORTH INTO OUR REGION FROM THE SOUTHEAST. MEANWHILE...A BACKDOOR COLD FRONT ASSOCIATED WITH A DISTURBANCE ROTATING AROUND A UPPER LOW IN THE NORTHEAST...DRIFTS SLOWLY SOUTH INTO THE MID ATLANTIC REGION. THE TREND OF THE MODELS HAS BEEN SLOWER WITH THE BACKDOOR COLD FRONT. IN ANY CASE...THE CHARACTER OF THE FORECAST REMAIN SIMILAR WITH PERIODS OF SHOWERS AND THUNDERSTORMS. INCREASINGLY WARM AND UNSTABLE AIR WILL PUSH INTO OUR REGION ON TUESDAY. IT STILL LOOKS LIKE THE BEST CHANCES OF CONVECTION TUESDAY WILL OCCUR ACROSS NORTHWEST PORTIONS OF THE FORECAST AREA. MLCAPE EXPECTED TO INCREASE TO AROUND 600 TO 1200 J/KG TUESDAY AFTERNOON... BUT DEEP LAYER SHEAR WILL REMAIN WEAK BECAUSE WEAK HIGH PRESSURE ALOFT JUST TO THE S/SW OF THE REGION. THUS... ANY SEVERE THREAT WILL REMAIN MARGINAL WITH MAINLY SCATTERED-NUMEROUS PULSE TSRA FROM LATE MORNING TUESDAY THROUGH TUESDAY EVENING. HIGH TEMPERATURES TUESDAY WILL RANGE FROM THE UPPER 70S IN THE MOUNTAINS TO THE UPPER 80S IN THE PIEDMONT. A FEW LOCATIONS IN SOUTHSIDE WILL MAKE A RUN AT THE 90 DEGREES. FOR TUESDAY NIGHT INTO WEDNESDAY...THE FRONTAL BOUNDARY SLOWLY TRAVELS SOUTH. SCATTERED TO NUMEROUS DIURNALLY-DRIVEN SHOWERS AND THUNDERSTORMS EXPECTED IN THE UNSTABLE AIR. LOW TEMPERATURES TUESDAY NIGHT WILL DROP INTO THE UPPER 50S IN THE WEST TO THE MID 60S IN THE EAST. BECAUSE OF WEAK STEERING FLOW...LOCALLY HEAVY RAIN IS POSSIBLE WEDNESDAY...BUT WIDESPREAD HEAVY RAIN PROBLEMS IS NOT ANTICIPATED GIVEN THE RELATIVELY DRY CONDITIONS OF RECENT DAYS AND THE SCATTERED NATURE OF THE CONVECTION. HIGH TEMPERATURES WEDNESDAY WILL RANGE FROM THE MID 70S IN THE MOUNTAINS TO THE UPPER 80S IN THE PIEDMONT. KEPT THE MENTION OF SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT. PLAYED LOW TEMPERATURES WEDNESDAY NIGHT FROM THE UPPER 50S IN THE COOLER NORTHWEST MOUNTAINS VALLEYS TO THE MID 60S IN THE SOUTHEAST. THE SLOW-MOVING FRONTAL BOUNDARY CONTINUES TO PUSH SOUTH ACROSS OR AREA THURSDAY. THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON INTO THURSDAY NIGHT. LOCAL WATER PROBLEMS MAY BE POSSIBLE WITH THE STORMS. LEANED HIGH TEMPERATURES THURSDAY CLOSE TO HPCGUIDE WITH READINGS FROM THE MID 70S IN THE MOUNTAINS TO THE UPPER 70S IN THE PIEDMONT. && .LONG TERM /FRIDAY THROUGH SUNDAY/... AS OF 345 PM EDT SUNDAY... BACKDOOR FRONT WILL CONTINUE TO SAGE SWWD THROUGH THE PERIOD...AND SHOULD BE ACROSS THE SOUTHERN COUNTIES BY FRI/SAT. UPPER LOW PRESSURE ACROSS THE NORTHEAST U.S. WILL PERSIST...AS WILL HIGH PRESSURE ALOFT ACROSS THE CENTRAL U.S. AN UPPER LOW...WITH SOME TAP OF TROPICAL PACIFIC MOISTURE IN THE SOUTH CENTRAL U.S...GENERALLY APPEARS TO DRIFT SE-ESE INTO THE MID-SOUTH REGION AND DISSIPATE. FOR THE RNK CWA...CONVECTION WILL CONTINUE TO FOCUS ON A DAILY BASIS ALONG THE BACKDOOR FRONT/BAROCLINIC ZONE AND BE ENHANCED BY ANY NW FLOW DISTURBANCES ROTATING AROUND THE NE U.S. UPPER LOW. THUS...HAVE DEPICTED A ZONE OF HIGH CHC TO LOW LIKELY POPS NEAR THE ZONE...DRIFTING SLOWLY SOUTHWARD TO S-SW OF THE CWA BORDER BY THE WEEKEND. ECMWF/GFS BOTH INDICATE GREATER POTENTIAL FOR DRIER AIR TO FINALLY WORK ITS WAY SOUTHWARD INTO THE REGION BY THE END OF THE WEEK...WHICH SHOULD CONFINE CONVECTION TO THE FAR WESTERN/SOUTHWESTERN BORDER OF THE CWA...NAMELY ACROSS THE MOUNTAINS OF NW NC. MODELS SHOW SUBSTANTIAL COOLING BEHIND THE BACKDOOR FRONT DURING THE LATER HALF OF THE WEEK...WITH MAX TEMPS NEAR TO SLIGHTLY BELOW NORMAL AND MIN TEMPS NEAR NORMAL. WITH AN EASTERLY MARITIME FLOW BEHIND THE FRONT...THIS CERTAINLY SEEMS PLAUSIBLE. HOWEVER...AS WITH THE SHORT TERM PERIOD TEMPS...THERE IS VERY LITTLE VARIATION FROM THE GFS VERSUS ECMWF MOS. WITH 850MB TEMPS STAYING MOSTLY IN THE +14 TO +16C RANGE THROUGH THE ENTIRE PERIOD...WOULD EXPECT MOSTLY NEAR NORMAL TEMPERATURES. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... AS OF 130 PM EDT MONDAY... MAINLY VFR THROUGH THIS EVENING WITH SCT-BKN CU AT 3-6KFT. SHRA/TSRA RELEGATED TO THE BLUE RIDGE SOUTH OF BCB-ROA. MODELS SHOW DEVELOPMENT FURTHER NORTH THIS AFTERNOON WITH ACTIVITY SHIFTING SOUTHEAST. COVERAGE SHOULD BE ISOLATED/SCATTERED AND AT THIS POINT AM NOT FORESEEING ENOUGH THREAT AT TAF SITES. TONIGHT...ANY CONVECTION WILL DIE OFF WITH SOME CU FADING/CIRRUS OVERNIGHT. FOG EXPECTED AT LWB/BCB/LYH/DAN BUT CONFIDENCE SOMEWHAT LOW ON HOW LOW VSBYS DROP GIVEN THAT LWB HAD NOT FOG THIS MORNING. FOR NOW KEEPING PERSISTANCE FORECAST OF MVFR. FOG BURNS OFF TUE MORNING AFTER 12Z...WITH VFR CONDITIONS THROUGH NOON...ALTHOUGH VERY WELL COULD SEE SOME BKN MVFR CIGS AT BLF BY END OF THE TAF PERIOD WITH SHRA/TSRA THREATENING. THROUGH MUCH OF THE WEEK...THE WEATHER PATTERN FAVORS THE INCREASING CHANCE FOR AFTERNOON AND EVENING SHOWER AND THUNDERSTORMS..AND MVFR FOG OVERNIGHT ESPECIALLY AT THE CLIMATOLOGICALLY FAVORED SITES SUCH AS LWB/BCB/LYH. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS/WP NEAR TERM...AMS/WP SHORT TERM...KK LONG TERM...RAB AVIATION...AMS/WP
Hazardous weather outlook, May 26, 4:22 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 422 AM EDT MON MAY 26 2014 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-271000- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 422 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 26, 2:15 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
215 PM EDT MON MAY 26 2014
NCZ019-261845-
WILKES NC-
215 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTH CENTRAL WILKES COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 245 PM EDT
* AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOOMER...MOVING TO THE EAST AT 15 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
BOOMER...
AND MORAVIAN FALLS.
LAT...LON 3604 8137 3614 8134 3612 8118 3611 8113
3603 8116 3604 8120 3603 8127 3601 8130
3601 8133
TIME...MOT...LOC 1810Z 281DEG 15KT 3607 8131
DSSpecial weather statement, May 26, 2:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
246 PM EDT MON MAY 26 2014
NCZ019-261915-
WILKES NC-
246 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 315 PM EDT
* AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MORAVIAN FALLS...MOVING TO THE EAST AT
20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* THIS STORM WILL REMAIN OVER SOUTHEASTERN WILKES COUNTY NEAR THE
ALEXANDER AND IREDELL COUNTY BORDERS.
LAT...LON 3604 8119 3611 8116 3609 8095 3606 8096
3605 8101 3603 8106
TIME...MOT...LOC 1841Z 274DEG 18KT 3607 8114
DSSpecial weather statement, May 26, 2:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 253 PM EDT MON MAY 26 2014 NCZ019-261930- WILKES NC- 253 PM EDT MON MAY 26 2014 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... CENTRAL WILKES COUNTY IN NORTHWEST NORTH CAROLINA... * UNTIL 330 PM EDT * AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAYS...MOVING TO THE SOUTHEAST AT 5 MPH. * PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HAYS... AND WILKES COUNTY AIRPORT. LAT...LON 3626 8119 3629 8113 3623 8104 3618 8113 TIME...MOT...LOC 1849Z 321DEG 6KT 3626 8115 DS
Special weather statement, May 26, 2:55 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 255 PM EDT MON MAY 26 2014 NCZ003-261930- SURRY NC- 255 PM EDT MON MAY 26 2014 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... SOUTHWESTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA... * UNTIL 330 PM EDT * AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE ROAD...MOVING TO THE SOUTHEAST AT 10 MPH. * PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * THIS STORM WILL REMAIN OVER SOUTHWESTERN SURRY COUNTY AND CROSS INTERSTATE 77 WEST OF FAIRVIEW. LAT...LON 3635 8087 3638 8084 3634 8072 3628 8078 TIME...MOT...LOC 1849Z 307DEG 8KT 3634 8082 DS
Special weather statement, May 26, 3:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 314 PM EDT MON MAY 26 2014 NCZ019-020-261945- YADKIN NC-WILKES NC- 314 PM EDT MON MAY 26 2014 THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A * SPECIAL WEATHER STATEMENT FOR... SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA... SOUTHEASTERN WILKES COUNTY IN NORTHWEST NORTH CAROLINA... * UNTIL 345 PM EDT * AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINDY GAP...MOVING TO THE EAST AT 20 MPH. * PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AND BUCK SHOALS. LAT...LON 3611 8100 3610 8079 3605 8079 3605 8100 TIME...MOT...LOC 1911Z 274DEG 16KT 3607 8095 DS
Special weather statement, May 26, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT MON MAY 26 2014
NCZ020-261945-
YADKIN NC-
321 PM EDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHWESTERN YADKIN COUNTY IN NORTHWEST NORTH CAROLINA...
* UNTIL 345 PM EDT
* AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SWANCREEK...MOVING TO THE SOUTHEAST AT
15 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
SWANCREEK...
AND BROOKS CROSSROADS.
LAT...LON 3613 8088 3620 8088 3620 8087 3614 8070
3607 8077
TIME...MOT...LOC 1919Z 304DEG 15KT 3616 8086
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 5:20 PM EDT | Special Weather Statement | RNK | Henry | 25 min |
| May 26, 5:42 PM EDT | Special Weather Statement | RNK | City of Martinsville | 33 min |
| May 26, 6:05 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania | 55 min |
| May 26, 1:50 PM EDT | Special Weather Statement | RNK | Wilkes | 25 min |
| May 26, 2:15 PM EDT | Special Weather Statement | RNK | Wilkes | 30 min |
| May 26, 2:46 PM EDT | Special Weather Statement | RNK | Wilkes | 29 min |
| May 26, 2:53 PM EDT | Special Weather Statement | RNK | Wilkes | 37 min |
| May 26, 2:55 PM EDT | Special Weather Statement | RNK | Surry | 35 min |
| May 26, 3:14 PM EDT | Special Weather Statement | RNK | Yadkin | 31 min |
| May 26, 3:29 PM EDT | Special Weather Statement | RNK | Wilkes | 31 min |
| May 26, 3:33 PM EDT | Special Weather Statement | RNK | Yadkin | 27 min |
| May 26, 4:00 PM EDT | Special Weather Statement | RNK | Yadkin | 30 min |
| May 26, 4:23 PM EDT | Special Weather Statement | RNK | Yadkin | 22 min |
| May 26, 7:06 PM EDT | Special Weather Statement | RNK | Rockingham | 24 min |
| May 26, 7:29 PM EDT | Special Weather Statement | RNK | Caswell | 31 min |
| May 26, 7:59 PM EDT | Special Weather Statement | RNK | Caswell | 31 min |
Nearby
Special Weather Statements in North Carolina, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.